Journal of Siberian Federal University. Mathematics & Physics / 2014, Vol. 7, Issue 2

  1. Local Asymptotic Normality of Family of Distributions from Incomplete Observations
    p. 141–154; Abdushukurov, Abdurahim A.; Nurmuhamedova, Nargiza S.
    full text (.pdf) / abstract
  2. On Solvability of the Cauchy Problem for a Loaded System
    p. 155–161; Belov, Yuriy Ya.; Korshun, Kirill V.
    full text (.pdf) / abstract
  3. The Spaces of Meromorphic Prym Differentials on Finite Tori
    p. 162–172; Chuesheva, Olga A.
    full text (.pdf) / abstract
  4. On the Existence of Solution of Some Problems for Nonlinear Loaded Parabolic Equations with Cauchy Data
    p. 173–185; Frolenkov, Igor V.; Darzhaa, Maria A.
    full text (.pdf) / abstract
  5. Hall’s Polynomials of Finite Two -Generator Groups of Exponent Seven
    p. 186–190; Kuznetsov, Alexander A.; Safonov, Konstantin V.
    full text (.pdf) / abstract
  6. Groups with Given Element Orders
    p. 191–203; Lytkina, Daria V.; Mazurov, Victor D.
    full text (.pdf) / abstract
  7. On Distance-Regular Graphs with = 2
    p. 204–210; Makhnev, Alexander A.; Nirova, Marina S.
    full text (.pdf) / abstract
  8. Modelling the Localized Surface Plasmon Resonance of Nanoclusters of Group III Metals and Semimetallic Antimony
    p. 211–217; Moshchenko, Sergey P.; Lyamkina, Anna A.
    full text (.pdf) / abstract
  9. Elasto-Plastic Bending of a Beam
    p. 218–223; Senashov, Sergey I.; Cherepanova, Olga N.; Kondrin, Alexandr V.
    full text (.pdf) / abstract
  10. Numerical Evaluation of the Truncated Singular Value Decomposition Within the Seismic Traveltimes Tomography Framework
    p. 224–234; Serdyukov, Alexandr S.; Patutin, Andrey V.; Shilova, Tatiana V.
    full text (.pdf) / abstract
  11. On Interpolation in the Class of Analytic Functions in the Unit Disk with Power Growth of the Nevanlinna Characteristic
    p. 235–243; Shamoyan, Faizo A.; Rodikova, Eugenia G.
    full text (.pdf) / abstract
  12. Construction of Measure by Given Projections
    p. 244–253; Sharakhmetov, Shaturgun
    full text (.pdf) / abstract
  13. Special Version of the Collocation Method for a Class of Integral Equations of the Third Kind Based on Hermite–Fejer Interpolation Polynomials
    p. 254-259; Solov’eva, Svetlana A.
    full text (.pdf) / abstract
  14. On Differentiability of the Solution of the Mixed Boundary Value Problem for a Nonlinear Pseudohyperbolic Equation with Respect to Small Parameters
    p. 260–271; Yuldashev, Tursun K.
    full text (.pdf) / abstract